# SDR SWI2025F01623

- Difficulty date: March 4, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N898SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15110
- Aircraft time: 31,709 hours, 24,999 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Roller
- Condition: Out Of Limits
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRACK ROLLER SLAT 1-2 900 RT - COMPLY WITH TASK CARD 27-630-809 RT TRACK ROLLER SEALED, TRACK 1-2, TOP FORWARD - SLAT 1,  (C-CHECK)  REMOVED AND REPLACED TRACK TOP FWD SEALED ROLLER IAW AMM 27-81-43-000-801-A01. OP TEST OF THE FLAP AND SLAT SYSTEM COMPLETED IAW AMM 27-50-00-710-801-A02. OPS TESTED BAD. WHEN FLAPS/SLATS RETURNED TO THE FULLY RETRACTED POSITION A FLAP HALF-SPEED INDICATION WAS DISPLAYED ON EICAS.. COMPLIED WITH SKYWEST TASK CARD: 27-630-809-A01.
